Re: THANKs ANIMAL, SUPER D. Why is the "Gyno?Bitch-tits" coming 2 full weeks after the cycle?
Posted by SuperDave on March 23, 1997 at 16:05:44:
In Reply to: THANKs ANIMAL, SUPER D. Why is the "Gyno?Bitch-tits" coming 2 full weeks after the cycle? posted by Left Hook on March 23, 1997 at 14:03:54:
: The nipples arent as sore today as yesterday. i am frantically looking for something quick. What is the side effect of Nolvadex, Clomid. What do I do different next time? Why did it come so late??? Anarchy in The USA/CAnada.
The only side effect of nolvadex is that it will make your steroids less effective. As for
clomid it has a really nice side effect; it boosts your own production of test, while blocking
estrogens!! great stuff! The reason it came so late is because of the bounce back effect. This
is when you stop your cycle, your body tries to equalize the amount of test in your system with
an equal amount of estrogen to even things out. Problem is this is way too much estrogen, and that is
what causes gyno. I would probably have to go with clomid myself, because of it's nice dual effect. Good luck